Lupron....rash?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Concerned4You
Regular Member


Date Joined Dec 2010
Total Posts : 94
   Posted 5/29/2011 3:33 PM (GMT -6)   
Has anyone developed a rash from the Lupron injections?
Dad got his shot at least 6 weeks ago and noticed a rash starting 3 weeks ago on his ankle. It's now moving up both legs. It doesn't look terrible and he says it doesn't itch but I wondered if this is common?

dkob131
Regular Member


Date Joined Apr 2008
Total Posts : 364
   Posted 5/29/2011 4:53 PM (GMT -6)   
Concerned:  I've heard of issues with the injection site but not other places.  I've been unlucky enough to have had 8 shots but never had any type of rash issue.  Could something else be causing it? I'm sure some others will chime in as time goes by.
 
David

mole-mar-gaddafy
New Member


Date Joined May 2011
Total Posts : 8
   Posted 5/29/2011 5:17 PM (GMT -6)   
Bingo it is possible:

Seek medical attention right away if any of these SEVERE side effects occur when using Lupron Depot 11.25 mg Depot Suspension:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, tarry stools; blood in the urine; bone pain; burning, numbness, or tingling; decreased hearing; fainting; mood or mental changes (eg, anxiety, delusions, depression, memory problems, nervousness); paralysis; seizures; severe dizziness or light-headedness; severe drowsiness; severe headache; shortness of breath; slow, fast, or irregular heartbeat; swelling of the hands, ankles, or feet; symptoms of heart attack (eg, chest, jaw, or left arm pain; numbness of an arm or leg; sudden, severe headache or vomiting; vision changes); symptoms of high blood sugar (eg, drowsiness; fast breathing; flushing; fruit-like breath odor; increased thirst, hunger, or urination); symptoms of infection (eg, chills, fever); symptoms of stroke (eg, confusion, one-sided weakness, slurred speech, vision changes); trouble urinating (eg, loss of bladder control, unable to urinate, painful urination); unusual vaginal itching, irritation, discharge, or odor; vision changes or blurred vision; vomit that looks like coffee grounds.

Concerned4You
Regular Member


Date Joined Dec 2010
Total Posts : 94
   Posted 5/29/2011 6:05 PM (GMT -6)   
Thanks! I wouldn't consider it to be a severe symptom or hives. It looks like scrapes, red patches along both legs.

JNF
Veteran Member


Date Joined Dec 2010
Total Posts : 3757
   Posted 5/29/2011 7:34 PM (GMT -6)   
Immediately after my first Eligard shot my legs became covered in dime sized red spots.   It turned out to be Guttate Psoraisis, a very rare form of psoraisis that follows something very stressful including stress to the endocrine system.   It is also called erruptive psoraisis as it comes on extremely quickly.
 
 Check with a dermatologist.   In my case it was never a problem, it just looked bad for a few months as it finally faded away.  It never hurt or itched.   My dermatiologist rxd a topical ointment called Clobex.   When I got my second Eligard shot six months later, I did not break out again.
PSA 59 on 8-26-2010 age 60. Biopsy 9-8-2010 12/12 positive, 20-80% involved, PNI in 3 cores, G 3+3,3+4,and 4+3=G7, T2b.
Eligard shot and daily Jalyn started on 10-7-2010.
IMRT to prostate and lymph nodes 25 fractions started on 11-8-2010
HDR Brachytherapy December 6 and 13-2010.
PSA <.1 and T 23 on 2-3-2011.
PSA <.1 on 4-7-2011
Second Eligard shot on 4-7-2011

kbota
Regular Member


Date Joined Aug 2010
Total Posts : 486
   Posted 5/29/2011 7:46 PM (GMT -6)   
Concerned; I have now had two Lupron injections, first in November,2010, the 2nd in Feb, 2011, and the 3rd coming up next month. I did experience a rash recently on my throat and along my jawline. It took almost three weeks to clear up. I sent my uro a text asking about it, and he seriously doubted it had anything to do with the Lupron, but he wanted to discuss it at my next visit, so we could review all of my current medications.

Good luck to you, and continue to monitor the forum. If I experience this again, I plan to visit my dermatologist. The rash I experienced sounded different from what you described. I looked like I met up with a very angry cloud of Mosquitos.

K
Age 57 at Dx
5/09 PSA 2.26
6/10 PSA 3.07 FPSA 18% DRE +
Biopsy, 7 of 18+, >60%, 4+5=9
7/21/2010 - RRP
Nodes & Ves neg
tumor contained, still 4+5=9
pni ext.
9/3/10 - 0.04 99% continent
10/14/10, 0.04, and lupron #1, 99.9% continent
Total ED, implant on 12/15/10
2/11 - 0.04, HT #2
6/11 - 0. , HT #3
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 7:21 AM (GMT -6)
There are a total of 2,974,692 posts in 326,201 threads.
View Active Threads


Who's Online
This forum has 161300 registered members. Please welcome our newest member, Dakotab02.
360 Guest(s), 6 Registered Member(s) are currently online.  Details
TSGlassman, twingirl812, Saipan Paradise, OriolCarol, P34, straydog